# SDR DALA2015042302896

- Difficulty date: April 22, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 68,536 hours, 29,770 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 64-67
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FLOORBEAM -465 AT AFT GALLEY AREA FROM FRAME 64 TO FRAME 67, L=1.5", W=0.500", D=0.002", SSI 534147.  REPLACED FLOORBEAM -Y465 AT AFT GALLEY AREA FROM FR 64 TO FR 67+ 5" IAW SRM 51-72-11 DWG D53472000.
